MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-2.0.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was a sheath filter and communication issues with the ensite x software, amplifier, and display workstation resulting in a delay.The ensite x amplifier was flashing red and the catheter was unable to be connected.It also kept showing that the catheter was in the sheath and no catheter data could be displayed.Additionally, during the procedure there was a contact force error with loss of the pressure value.During this the magnetic point would disconnect.After replacing the ensite x display workstation the contact force issue resolved.Troubleshooting also included replacing the catheter and restarting the ensite x display workstation at least 3 times, but the sheath filter issue persisted.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite x display workstation (dws) z4 was received for evaluation.Visual inspection revealed the front panel ports, and labels show signs of wear consistent with use over time.Internal visual inspection showed that all cables were secure and without pinch.The dws device accessories were connected along with power.Power was applied and the dws passed the power-on-self-test (post).The dws loaded the operating system successfully then ensite application main log-in screen loaded successfully with no errors.The collect logs were then pulled and attached.The logs were inspected and identified that only 4 studies remained within the memory.These 4 piu/dws logs do not contain the time when the event happened.The messages log do not identify any hardware conditions.The reported event was not able to be duplicated.Hardware evaluation testing was successful.Based on the investigation, and information provided to abbott, the reported event was not able to be confirmed, and the root cause remains undetermined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23627067
Report Number2184149-2025-00192
Device Sequence Number9336781
Product Code DQK
UDI-Device Identifier05415067046710
UDI-Public(01)05415067046710(10)10885392
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-2.0.1
Device Catalogue NumberENSITE-DWS-2.0.1
Device Lot Number10885392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/23/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ X AMPLIFIER.; ENSITE¿ X SOFTWARE V2.0.1.
Patient SexUnknown